Xadago and Parkinson's disease | MyParkinsonsTeam

Connect with others who understand.

sign up log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Xadago"

reset
Xadago
A MyParkinsonsTeam Member asked a question 💭

Any updates regarding xadago and azilect. Does anyone know how you go about coming off azilect. Can you cut it down. I am worried about withdrawal symptoms if I just stop taking it as Doctor advised. Then wait a week and start xadago. My medication is dropping out quickly at the moment and I am experiencing terrible "off" times. Freezing, stiff feet and legs, trouble breathing and feeling terrified, panic. Any comments would be appreciated. Feeling helpless.

A MyParkinsonsTeam Member

I have the same ice cold feet and they also swell up, but my breathing is getting worse as i breath through my mouth my nose blocks up. but then i'm under an enormous amount of stress and in the… read more

Xadago
A MyParkinsonsTeam Member asked a question 💭
Xadago
A MyParkinsonsTeam Member asked a question 💭

what is the cost of this drug

A MyParkinsonsTeam Member

try goodrx.com to see prices at different pharmacies near you...

Is Anyone Taking Zydago?
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Parkinson’s. My husband was put on it and is doing very well. It is helping Very much so. He is more himself and feeling a lot better

My Husband Was Just Prescribed Xadago For Muscle Rigidity/stiffness. Has Anyone Else Tried This New Drug?
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Any updates to this one or any others regarding xadago and azilect. Does anyone know how you go about coming off azilect. Can you cut it down. I am worried about withdrawal symptoms if I just stop… read more

Does Anyone Have Advice For Someone Who Loses All Drive And Motivation EVERY DAY?
A MyParkinsonsTeam Member asked a question 💭

I wake up and exercise, feeling pretty good about myself and the day ahead. But at some point, I find myself on the couch, unwilling to do anything at all. This happens daily. I take Sinemet , xadago and vitamin B one. Age 60. Diagnosed in 2014.

A MyParkinsonsTeam Member

Thank you.

Has Anyone Started Using Xadago? If So, What Is Your Opinion? My Doctor Wants Me To Take It To Help With Dyskinesia And Off Periods.
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

how can i share this information with my doctor ?

Azilect
A MyParkinsonsTeam Member asked a question 💭

my hair is falling out taking Carbidopa /Lev and Rasagiline I was told to take Xadago and not take Rasagiline any more I went to Pharmacy and the head Pharmacy person told me they didn't have Xadago and that the Carbidopa was making me lose my hair. I'm noticing that people on this website are losing hair too. I will stop taking Rasagiline and start taking the Xadago tomorrow which is Saturday March 10, 2018 I will let you no what happens after I'm on it for a few months. I do… read more

A MyParkinsonsTeam Member

I Love Nioxin! I used to it a lot, even before I got PD. But I did find that it is expensive & hard to find. Since the active ingredient in it is just peppermint oil, I put peppermint oil in my dab… read more

Levodopa/Carbidopa
A MyParkinsonsTeam Member asked a question 💭

my hair is thinning out does this medicine make hair thin out?

A MyParkinsonsTeam Member

I take Biotin too but I ran out and forgot to get more from Vitamin Shoppe so I’m back on it again. The pharmacist told me he never heard of Xadago so I will keep taking Rasagiline.,

Does Anyone Have Any Coping Strategies For Debilitating Pain Throughout Entire Body During "OFF" Periods? .
A MyParkinsonsTeam Member asked a question 💭

My medication is Madopar 100mg/25mg 1 tablet 5 times daily & 1 100mg Xadago each morning.

A MyParkinsonsTeam Member

Do those meds help?